# SDR DALA1103173725

- Difficulty date: January 6, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 27,865 hours, 16,402 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VAPOR BARRIER WEB CRACKED AT AFT END OF ECS COMPARTMENT AND REPAIRED IAW SRM 57-10-10, REP 2.
